# SDR SIMA20250702002

- Difficulty date: July 2, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N245NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000614
- Aircraft time: 22,191 hours, 14,758 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY LH SEAT TRACK CORRODED AT FRAME 16. (MAJOR REPAIR) (LEVEL 2 CORROSION). INSTALLED FABRICATED REPAIR DOUBLER & FILLER ON FWD GALLEY LH SEAT TRACK BEAM AT FR.16 IAW ENVOY ERS-EJ-53MR-5227
